# SDR DALA2024022502576

- Difficulty date: February 23, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,122 hours, 33,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: CRACK INDICATION ON FRAME 68 RH SIDE IN FRAME WEB AFT FACE HORIZONTAL FLANGE AT LEVEN OF STGR 22, CRACK LENGTH IS 0.214 INCH. REQUESTING REP AIR DISPOSITION. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED, AND REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. REFER TO EM 5311 -01244, WORK SECTION 01B, SB A320-53-1491 REV 01, AND FAA AD 2022-15-0 5, EASA AD 2022-0030 AT AFT GALLEY AREA (1 EA). C/A: ER/A 615763-14AD REV. ORIGINAL APPROVED DATE 22 FEB 24 WAS VERIFIED AGAINST PRI 615763-14AD REV.0, PRI 615763-14AD REV.1 AND PRI615763-14AD REV.2 AND WERE FOUND IN COMPLIANCE WITH THE SCOPE OF THE WORK ACCOMPLISHED. STEP 17 AND STEP 18 RELATED TOIDENTIFICATION OF REPAIR AND COMPLETED SDR ER/A 615763-14AD REV.ORIGINAL ARE DOCUMENTED IN THIS ORNRC 29/260 AND PERFORMEDACCORDINGLY. PERFORMED REPAIR INSTRUCTIONS ON FRAME 68 RH SIDE IN FRAME WEB AFT FACE HORIZONTAL FLANGE AT LEVEL OF STGR 22 ASPER ER/A 615763-14AD REV. ORIGINAL SECTION I ( 22 FEB 24) HAS BEEN COMPLIED WITH. APPROVED DATE 22 FEB 24. FOR TIME CONTROLLEDITEMS SEE LOG PAGE 0213997 SECTION II AND LOG PAGE 0214006 (DTE). TOOL USED: ET EQUIPMENT P/N: NORTEC600D S/N: 200048001 DUEDATE: 01-MAY-24,COMBINATION GAGE; PN:CBG-4-4-N-1; SN:AE-38007; DUE DATE:05/MAR/24,VACUUM GENERATOR PN:HCS2025-01; SN:2025-01398;DUE DATE:20/OCT/24 RII INSPECTION COMPLETE 1715948 (AE403QC) JOB COMPLETE. (LP: 0215166)
